MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-70/I16-30
Medical Device Problem Codes Leak/Splash (1354); Biocompatibility (2886)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, endologix was made aware of a patient with a continued sac growth, an indeterminate endoleak (possible type 1a/3a), and possible infection.Physician is planning on doing a repair, but no confirmed date has been provided.No further information received.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation, based on lack of medical information received, there were no evidence to support the following reported events of an indeterminate endoleak, infection, and sac growth.Therefore, a root cause could not be determined due to a lack of relevant medical records and imaging.The final patient disposition could not be determined, and there have been no further reports of negative patient sequelae.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not be returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7497205
Report Number2031527-2018-00416
Device Sequence Number1705015
Product Code MIH
UDI-Device Identifier00818009014603
UDI-Public(01)00818009014603(17)170311
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/11/2017
Device Model NumberBEA28-70/I16-30
Device Catalogue NumberF00820-22
Device Lot Number1355224017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR